# SDR SWAA2025011475721

- Difficulty date: December 10, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 157.10; 3RD VERTICAL STIFFENER IS CRACKED. RIB 8<[01] UPON FURTHER INVESTIGATION (HFEC INSPECTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23.) NO CRACK NOTED. NO FURTHER ACTION REQUIRED.;[02] VERIFIED STEP 1; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
